Communications in Mathematical Analysis
- Commun. Math. Anal.
- Volume 22, Number 1 (2019), 76-89.
Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations
In this paper, the authors establish some new sufficient conditions under which all solutions of a third order nonlinear neutral delay differential equation are stable, bounded, and square integrable. An example is also given to illustrate the results.
Commun. Math. Anal., Volume 22, Number 1 (2019), 76-89.
First available in Project Euclid: 20 August 2019
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Graef, John R.; Beldjerd, Djamila; Remili, Moussadek. Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations. Commun. Math. Anal. 22 (2019), no. 1, 76--89. https://projecteuclid.org/euclid.cma/1566266429